MathSciNet Relay Station
MathSciNet bibliographic data
MR2135732 (2006b:43016) 43A80 (26D15)
Monti, Roberto; Morbidelli, Daniele Regular domains in homogeneous groups. Trans. Amer. Math. Soc. 357 (2005), no. 8, 2975–3011.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement